# SDR SWIA201439883

- Difficulty date: November 9, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 868 hours, 446 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING GO AROUND WITH FLAP SELECTOR AT 2, RECEIVED FLAP OVERSPEED FOR 5 SECONDS, WHILE ENCOUNTERING INTERMITTENT TURBULANCE.  NO FAULTS NOTED.  ACFT OK FOR SERVICE IAW AMM.
